Estimating the arch parameters by solving linear equations

Bose, Arup ; Mukherjee, Kanchan (2003) Estimating the arch parameters by solving linear equations Journal of Time Series Analysis, 24 (2). pp. 127-136. ISSN 0143-9782

Full text not available from this repository.

Official URL:

Related URL:


This paper discusses the asymptotics of two-stage least squares estimator of the parameters of ARCH models. The estimator is easy to obtain since it involves solving two sets of linear equations. At the same time, the estimator has the same asymptotic efficiency as that of the widely used quasi-maximum likelihood estimator. Simulation results show that, even for small sample size, the performance of our estimator compared to the quasi-maximum likelihood estimator is better.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons.
Keywords:Quasi Maximum Likelihood Estimation; ARCH Models; Stationary and Ergodic Process; Martingale Central Limit Theorem
ID Code:68665
Deposited On:05 Nov 2011 05:01
Last Modified:05 Nov 2011 05:01

Repository Staff Only: item control page